# SDR ASAA0540618

- Difficulty date: November 3, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FLOORBEAM UPPER CHORD CORRODED AT BS 986.5.  REMOVED UPPER CHORD, FABRICATED AND INSTALLED REPAIR PARTS IAW ASA EA 5310-02512.  (M)
